Remote Access Transactions of the American Mathematical Society Series B
Gold Open Access

Transactions of the American Mathematical Society Series B

ISSN 2330-0000

Contents of Volume 7

All articles in this issue are openly accessible.

Shortening binary complexes and commutativity of K-theory with infinite products
Daniel Kasprowski and Christoph Winges.
Trans. Amer. Math. Soc. Ser. B 7 (2020), 1-23
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Dini derivatives and regularity for exchangeable increment processes
Osvaldo Angtuncio Hernández and Gerónimo Uribe Bravo.
Trans. Amer. Math. Soc. Ser. B 7 (2020), 24-45
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Restrictions of higher derivatives of the Fourier transform
Michael Goldberg and Dmitriy Stolyarov.
Trans. Amer. Math. Soc. Ser. B 7 (2020), 46-96
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Partial data inverse problem with $L^{n/2}$ potentials
Francis J. Chung and Leo Tzou.
Trans. Amer. Math. Soc. Ser. B 7 (2020), 97-132
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
$\mathrm{C^{*}}$-algebras, groupoids and covers of shift spaces
Kevin Aguyar Brix and Toke Meier Carlsen.
Trans. Amer. Math. Soc. Ser. B 7 (2020), 134-185
Abstract, references and article information
Full-text PDF Open Access
A unipotent circle action on $p$-adic modular forms
Sean Howe.
Trans. Amer. Math. Soc. Ser. B 7 (2020), 186-226
Abstract, references and article information
Full-text PDF Open Access
The Grassmann algebra over arbitrary rings and minus sign in arbitrary characteristic
Gal Dor, Alexei Kanel-Belov and Uzi Vishne.
Trans. Amer. Math. Soc. Ser. B 7 (2020), 227-253
Abstract, references and article information
Full-text PDF Open Access